MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION GEMINI; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063303040
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Urinary Tract Infection (2120); Foreign Body In Patient (2687)
Date of Event 08/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a mini gemini basket was used in the left ureter during a cystoscopy, ureteroscopy, laser lithotripsy and stone extraction procedure performed on (b)(6) 2023 during the procedure, the basket wires broke in the left ureter around ureteral stone.It was reported that two fragments of wire from basket remained in the left ureter.Additionally, the physician attempted to remove retained pieces of basket with piranha grasping forceps but unsuccessful.The procedure was completed with another mini gemini basket.The patient experienced narrowing of ureter with modest hydroureter above, pyelonephritis.
 
Additional Manufacturer Narrative
Block a2: patient's exact weight is (b)(6).Block g2: medwatch # mw5116628 block h6: imdrf patient code e2008 captures the reportable patient event of foreign body inside the patient.Imdrf patient code e1310 captures the reportable patient event of urinary tract infection.Block h6: medical device code a0401 captures the reportable event basket wire break.

Brand Name
GEMINI
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17822272
Report Number3005099803-2023-05125
Device Sequence Number11372737
Product Code FFL
UDI-Device Identifier08714729074281
UDI-Public08714729074281
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2025
Device Model NumberM0063303040
Device Catalogue Number330-304
Device Lot Number0029660262
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale
Patient RaceWhite